MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIV FEM SLEEVE CEM 20MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US UNIV FEM SLEEVE CEM 20MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Model Number 1294-53-205
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and loosening of the unknown component at the cement to implant and bone to cement interface.The sleeve /stem interface broke.Unknown cement was used.No surgical delay.No additional information is available.Doi: (b)(6) 2019.Dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
UNIV FEM SLEEVE CEM 20MM
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10426330
Report Number1818910-2020-18368
Device Sequence Number11543805
Product Code JWH
UDI-Device Identifier10603295026259
UDI-Public10603295026259
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K063633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-53-205
Device Catalogue Number129453205
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer09/27/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM RT (EX PKT); LPS FEM TO SLEEVE ADAPTER +5; LPS UNIV TIB HIN INS XSM 23MM; TAPER CEM STEM 13X90; LPS DISTAL FEM COMP XSM RT (EX PKT); LPS FEM TO SLEEVE ADAPTER +5; LPS UNIV TIB HIN INS XSM 23MM; TAPER CEM STEM 13X90
Outcome Attributed to Adverse Event Required Intervention;